# SDR UIEA2021080101664

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 20,486 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING EICAS MSG  "APU FAULT" AFTER 1ST START ATTEMPT.  2ND ATTEMPT SUCCESSFUL.  STATUS PAGE SHOWED "ADD"  OIL QUANT FOR APU, BUT LATER SHOWED "FULL".  PERFORMED APU BITE PROCEDURES IAW FIM 49-11-00-815-987-004.  NO FAULTS NOTED. CHECKED APU OIL QTY IAW AMM 12-13-04-200-801.  OIL LEVEL FULL.& A/C OK TO CONTINUE.
